# SDR FDEA201903030531

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 34,645 hours, 5,321 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

PDIS  856     36-11  8701     03MAR19  CDG  FACT  U  LOGPAGES:3019358  BLEED OFF ENG R ILLUMINATED AFTER TAKE OFF.   FACT 03MAR19 03:04   CDG U  PLEASE REF. WRI# 36-11/8702, BLEED OFF EN R  ADVISORY WITH  FAULT CODE 361 001 42 NOT ACTIVE ON  MAT AND DUE TU FAMV RIGHT FAILED CLOSED THIS IS A  CORRELATED FLIGHT DECK EFFECTS.
